Burns when I urinate in my penis

Patient

Q: Burns when I urinate in my penis. Few days now ... Clear urine

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
A burning sensation in the urine is due to a change in pH and this happens secondary to an infection.
I will advise you to get your urine tested and also cultured to find out the organism. Based on that, appropriate antibiotic therapy can be initiated. A good choice antibiotic would be Tab. Cotrimoxazole ( TMP-SMX ) to be taken twice daily for 7-10 days. Also, cranberry juice can be taken 2-3 times daily to reduce the burning sensation. A minimum of 4 liters of water is recommended for patients with UTI.

So kindly get the investigations done and start the treatment.

Hope this was helpful,
Regards

Related Q&A

Q: My son burned his throat eating hot food out of the microwave. We tried chloeaseptic throat spray and Advil but it do...

Q: Hello, About two weeks ago i woke up with discomfort while urinating. I have been under a lot of stress and thought ...

Q: Hi when I ejaculated early today where the semen comes from the urethra I was bleeding I tiny bit and had a little bu...

Q: Hi there, I ate oatmeal that was pretty hot and burned my mouth, and ate chips after. I looked in my mouth and I have...

Q: I suffered a chemical burn from peppermint oil to my neck on Tuesday. It formed a really dark, almost black scab. I s...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews